# SDR SWAA2022072822524

- Difficulty date: June 24, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 60,155 hours, 35,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 294.5 AND STA 312 RBL 15 WL 208.1 INTERCOSTAL IS CRACKED AS MARKED. 124-011 / [01] PERFORMED HFEC INSP. ON FWD CABIN BETWEEN STA 294.5 AND STA 312 RBL 15 WL 208.1 INTERCOSTAL IAW B737 NDT PART 6 51-00-00 PROC. 23. CRACKS CONFIRMED. LENGTH: 1) 1.75? 2) 2.60? ; EQUIP: NORTEC 600 B/C 166316 CAL DUE: 10/22;[02] REMOVED INTERCOSTAL AT STA 294 TO 312 RBL 15 PER SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW INTERCOSTAL PER SRM 51-40-02-0G-0 AND 51-40-05-0G-0;[04] VERIFIED STEP 1 AND 2 OK TO TREAT AND PRIME HOLES;[05] TREATED AND PRIMED HOLES AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[06] COMPLETED TABLE MEASUREMENT;[07] VERIFIED STEP 5; OK TO INSTALL;[08] INSTALLED INTRERCOSTAL AT STA 294.5 TO STA 312 RBL 15 PER SRM 51-40-02-0G-0 AND DWG 141A5400 AND 141A5410;[09] VERIFIED 8
